# SDR 2004F00007

- Difficulty date: June 6, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N390GA
- Make and model: Stbros SD330
- Aircraft serial: SH3077
- Engine: Pwa PT6A45R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS938222
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT CLIMBED NORMALLY THROUGH 5000 FT WHEN LT OIL LIGHT ON CWP CAME ON.  RIGHT AFTER CWP LIGHT CAME ON THE LT OIL PRESSURE GAUGE STARTED SHOWING AN ERRATIC INDICATION.  POWER WAS REDUCED ON LT SIDE AND THERE WAS NO CHANGE WITH GAUGE.  SHORTLY AFTER THAT CUMULATIVE OIL PRESSURE DROPPED BELOW 90 PSI.  CREW ASKED FOR VECTORS TO VOR APPROACH AND TURNED BACK TO AIRPORT.  DURING THE APPROACH THE OIL PRESSURE WENT BELOW 60 PSI.  THE LT ENGINE WAS SHUTDOWN AND FLEW THE APPROACH SINGLE ENGINE INTO RUNWAY 33.  THE AIRCRAFT WAS LANDED WITHOUT INCIDENT.  THE BTV MECHANIC REPLACED THE DAMAGED O-RING ON THE OIL FILTER CAP IAW THE PWC MM CHAPTER 79 AND SERVICE THE OIL LEVEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
